Stability analysis for second-order stochastic neutral partial functional systems subject to infinite delays and impulses

Feng Jiang, Hua Yang, Tianhai Tian

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

The paper is concerned with stability for second-order stochastic neutral partial functional systems subject to infinite delays and impulses. Some sufficient conditions ensuring pth moment exponential stability of the second-order stochastic systems are given by gaining a new integral inequality with impulses. Some earlier results are generalized and improved.

Original languageEnglish
Article number224
Pages (from-to)1-11
Number of pages11
JournalAdvances in Difference Equations
Volume2016
Issue number1
DOIs
Publication statusPublished - 1 Dec 2016

Cite this